# SDR DALA2023020100811

- Difficulty date: February 1, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 57,101 hours, 23,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Entered
- Condition: Not Entered
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 EXIT PLASTIC COVER SIGN FROM CABIN CEILING DETTACHED MID CABIN. CORRECTIVE ACTION: SECURED LIGHT COVER AS REQUIRED REF B757 AMM 33-51. (9560028)
